Over Sex Side Effects in Females

In women, having too much sex can cause soreness and pains in the genital area. It can also lead to dehydration, strained muscles and injured nerves. Moreover, it can make one feel exhausted the next day.

Many prescription and over-the-counter drugs can interfere with sexual response, including blood pressure medications and some antidepressants (especially selective serotonin reuptake inhibitors such as fluoxetine and paroxetine). A health care professional may suggest changing your medication.

1. Erectile Dysfunction

Erectile dysfunction (ED) is one of the most common side effects from sex. It’s important to talk to your doctor if this is a problem for you, as it can be a sign of serious health problems like heart disease or diabetes.

Doctors usually diagnose ED by taking a detailed patient history and doing a physical examination. They may also order blood or urine tests to rule out certain medical conditions that can cause sex issues.

ED can be caused by many things, from medications to gynecologic conditions. It can also be caused by a loss of sexual desire, stress and depression, or aging.

Other causes of ED include:

Narrowing of the arteries (atherosclerosis); medicine-induced impotence (such as blood pressure medicines, antidepressants and some glaucoma and cancer chemotherapy drugs); and hormone abnormalities. These include too much prolactin, a hormone made by the pituitary gland; steroid abuse by bodybuilders; and low testosterone levels caused by some medicines.

See also:  Can I Have Sex While Using Monistat?

Doctors can often treat ED with medication, such as sildenafil (known by its brand name Viagra). Vacuum pumps that encourage blood flow to the penis can also help in some cases. Psychological treatment, such as cognitive behavioral therapy or sex therapy, can also be helpful. In addition, doctors can teach couples to improve their sexual communication. This is particularly helpful in couples with sex issues that stem from relationship problems or unresolved emotions.

2. Nausea

Nausea is a feeling that causes you to want to expel something from your stomach. It usually starts in the pit of your stomach and goes to your head, causing you to feel woozy. It is often accompanied by abdominal pain, heartburn and diarrhea. Nausea can cause you to lose your appetite.

Some medications can interfere with sexual responses, including blood pressure medications and some antidepressants. For example, selective serotonin reuptake inhibitors (SSRIs) such as paroxetine (Paxil), fluoxetine (Prozac) and sertraline (Zoloft), tricyclic antidepressants such as imipramine (Tofranil) and clomipramine (Anafranil) and monoamine oxidase inhibitors such as phenelzine (Nardil). Anticonvulsants also can interfere with sexual response. If your sex life is being affected by a medication, talk to your doctor about options for changing the dose or type of drug.

Sexual activity can trigger or worsen some health problems, especially those related to your heart. People with heart conditions are advised not to have frequent sex as it can increase blood pressure. It can also lead to angina, which is a condition that makes it hard for you to breathe.

See also:  Is Lack of Sensation During Sex Female?

Having frequent sex can also cause urinary tract infections in women. This is because the friction from sex can cause bacteria to enter the bladder. It is also recommended that you drink plenty of water after sex to avoid dehydration.

3. Vomiting

As a woman, you may experience vomiting after sex. This is due to the friction that occurs between the vagina and anus during sex. It also makes it easier for bacteria from the vagina to enter your urinary tract through the urethra. Consequently, this could lead to urinary tract infections (UTIs). The National Health Service advises women to drink water after sex so as not to get dehydrated and empty the bladder before and after sexual activity to avoid UTIs.

It is advisable to inform your doctor about any medications you are taking as some drugs may interfere with the sexual response and you might need to change the dosage. For instance, certain antidepressants such as selective serotonin reuptake inhibitors (SSRIs) and monoamine oxidase inhibitors such as imipramine (Tofranil) and phenelzine (Nardil) can inhibit orgasm.

4. Pain

Having too much sex can lead to pain in the vagina. This is because of friction between the penis and vulva skin, especially after vigorous and prolonged sex. This can cause rug burns and make it painful for a woman to have sex. A woman who experiences pain in her genitals during or after sex should speak to a healthcare professional about it.

See also:  Lower Abdominal Pain During Sexually Active Males

Too much sex can also cause problems for people with heart conditions. It can increase blood flow to the genital area, which can be difficult for those with heart problems to deal with. It can also worsen existing heart conditions, making them more severe.

If a person is taking medications that cause sexual side effects, they should talk to their health care professional about adjusting their dosage or finding an alternative medication. This is because these medicines can affect a person’s desire and response to sexual activity.

In addition, too much sex can lead to urinary tract infections (UTIs). These are the most common type of UTI. Women who are sexually active are more likely to develop a UTI. They can prevent them by emptying their bladders soon after sexual intercourse, drinking plenty of fluids, wiping from front to back and limiting the number of partners they have.

See Also:

Kevin

ad516503a11cd5ca435acc9bb6523536?s=150&d=mm&r=gforcedefault=1

Photo of author

Kevin

Leave a Comment